# SDR AT9900475

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND SKIN BULGING AT BS 503 L-30 ANTENNA COVER PLATE AREA.  REMOVED CORRODED FINGER DOUBLER, FABRICATED AND INSTALLED A NEW ONE IAW DC9 SRM 53-04-0, 51-10-2, 51-10-4, 51-10-3, 51-30-2 AND 51-20-0.
